# SDR WTAA950259

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuse Nose
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ACV - BIRD STRIKE REPORTED AT RIGHT SIDE OF AIRCRAFT NOSE SECTION.  MAINTENANCE INSPECTED AIRCRAFT.  NO DEFECTS OR DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
